On the closed space curves

Zbyněk Nádeník

Časopis pro pěstování matematiky (1965)

  • Volume: 090, Issue: 2, page 214-219
  • ISSN: 0528-2195

How to cite


Nádeník, Zbyněk. "Über die geschlossenen Raumkurven." Časopis pro pěstování matematiky 090.2 (1965): 214-219. <http://eudml.org/doc/19087>.

author = {Nádeník, Zbyněk},
journal = {Časopis pro pěstování matematiky},
keywords = {differential geometric Euclidean spaces},
language = {ger},
number = {2},
pages = {214-219},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Über die geschlossenen Raumkurven},
url = {http://eudml.org/doc/19087},
volume = {090},
year = {1965},

AU - Nádeník, Zbyněk
TI - Über die geschlossenen Raumkurven
JO - Časopis pro pěstování matematiky
PY - 1965
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 090
IS - 2
SP - 214
EP - 219
LA - ger
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/19087
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.